HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.3, pp.305-312, 2010 (SCI-Expanded)
Article / Article
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
Prime k-ideal, Maximal k-ideal, Prime k-subsemimodule, Maximal k-subsemimodule, SEMIRINGS
Yıldız Technical University Affiliated:
In this paper, we present some characterizations of prime k-ideals and maximal k-ideals of a semiring. Then we extend these properties to prime k-subsemimodules and maximal k-subsemimodules of a semimodule. After that, the correspondence between prime k-ideals and prime k-subsemimodules, and between maximal k-ideals and maximal k-subsemimodules are given.